# SDR DALA2024090908880

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 16,975 hours, 1,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 SEATS 45,46,47,51,52,53,56 AND 57 AB FPEEPMS LIGHTS DO NOT OPERATE CORRECTLY. REPLACED EPSU 17WL AND REPAIRED WIRES PER A330 AMM 33-51-38. OPS CHECKS GOOD. (0547298)
